Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The embedding of homeomorphisms in flows


Author: M. K. Fort
Journal: Proc. Amer. Math. Soc. 6 (1955), 960-967
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0080911-2
MathSciNet review: 0080911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Walker, Commutative functions. I, Quart. J. Math., Oxford Ser. 17 (1946), 65–82. MR 0016453
  • [2] G. J. Whitrow, On equivalent observers, Quart. J. Math. Oxford Ser. vol. 6 (1935) pp. 249-260.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0080911-2
Article copyright: © Copyright 1955 American Mathematical Society